# SDR 97ZZZM735

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700966
- Condition: Failure
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 6325 - DTW-IAD - DURING CRUISE, MADE AN SCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS NR 1 AHRS FAILED ADN NR 2 ADC FAILED.  AIRCRAFT WENT TO GATE AT IAD WITH NO FURTHER PROBLEMS.  MX INSPECTED AND REMOVED AND REPLACED NR 1 AHRS AND NR 2 ADC, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE VTZA97328.
